# SDR DALA2018052213504

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,469 hours, 18,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 OVERHEAD EXIT SIGN NEEDS TO BE ATTACHED.  REPLACED THE LIGHT ASSY.
